Alert archive / Texas / Flash Flood Warnings in 2018
Flash Flood Warning 14, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 19, 2018, 2:13 PM CDT for Nueces County, Texas. It was in force for 77 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2018, 2:13 PM CDT (19:13 UTC)
- Expired
- Jun 19, 2018, 3:30 PM CDT
- In force
- 77 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 15 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 2:20 PM CDT | HEAVY RAIN 3.5 | 2 E Kings Crossing Golf, TX | 3.50 INCHES IN THE LAST TWO HOURS. |
| Jun 19, 2:21 PM CDT | HEAVY RAIN 7.4 | Kings Crossing Golf Cou, TX | STORM TOTAL PRECIP AS OF 221PM CDT. |
| Jun 19, 2:25 PM CDT | FLASH FLOOD | Christus Spohn Hospital, TX | FLOODING STARTING TO OCCUR ALONG STAPLES AND SARATOGA |
| Jun 19, 2:29 PM CDT | FLASH FLOOD | 1 Nne Kings Crossing Go, TX | YORKTOWN BETWEEN STAPLES AND CIMARRON IS BECOMING NEARLY IMPASSIBLE WITH WATER APPROX A FOOT DEEP |
| Jun 19, 2:44 PM CDT | FLASH FLOOD | 1 Sw Downtown Corpus Ch, TX | MORGAN AND CROSSTOWN EXPRESSWAY FLOODED. STAPLES FLOODED BETWEEN WILLIAMS AND HOLLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.2 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 776 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
060 WGUS54 KCRP 191913 FFWCRP TXC355-192030- /O.NEW.KCRP.FF.W.0014.180619T1913Z-180619T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Corpus Christi TX 213 PM CDT TUE JUN 19 2018 The National Weather Service in Corpus Christi has issued a * Flash Flood Warning for... South central Nueces County in south central Texas... * Until 330 PM CDT. * At 207 PM CDT, Doppler radar indicated abother round of heavy rain across the Corpus Christi metro area. More than five inches of rain have already fallen today with an adidtional 1 to 2 inches possible with this round of heavy rainfall. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Corpus Christi, Corpus Christi Country Club, Corpus Christi Del Mar East Campus, Christus Spohn Hospital South, Naval Air Station Cabaniss Field, Corpus Christi North Beach, Texas A&M University Corpus Christi, Bay Area Medical Center, Cole Park, Driscoll Childrens Hospital, Downtown Corpus Christi and Kings Crossing Golf Course. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 2780 9728 2762 9736 2764 9748 2786 9741 $$ HART
2 follow-up statements
912 WGUS74 KCRP 192002 FFSCRP Flash Flood Statement National Weather Service Corpus Christi TX 302 PM CDT TUE JUN 19 2018 TXC355-192030- /O.CON.KCRP.FF.W.0014.000000T0000Z-180619T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Nueces TX- 302 PM CDT TUE JUN 19 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR SOUTH CENTRAL NUECES COUNTY... At 300 PM CDT, emergency management reported heavy rain has lead to several streets being impacted by flood waters across the Corpus Christi metro area. Although the heavy rains have let up...it will take awhile for flood waters to subside. Additional heavy rainfall may occur again later today and tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. && LAT...LON 2780 9728 2762 9736 2764 9748 2786 9741 $$ HART
894 WGUS74 KCRP 192029 FFSCRP Flash Flood Statement National Weather Service Corpus Christi TX 329 PM CDT TUE JUN 19 2018 TXC355-192038- /O.EXP.KCRP.FF.W.0014.000000T0000Z-180619T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Nueces TX- 329 PM CDT TUE JUN 19 2018 ...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL NUECES COUNTY WILL EXPIRE AT 330 PM CDT... The heavy rain has ended as water continues to recede from area roadways. Please continue to heed any remaining road closures. LAT...LON 2780 9728 2762 9736 2764 9748 2786 9741 $$ Heavener
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:48 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 19, 12:48 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1248 PM CDT Tue Jun 19 2018
.DISCUSSION...
Update for 18Z Aviation Discussion
&&
.AVIATION...
Widespread showers with occasional thunderstorms have been
ongoing this morning and will continue this afternoon. A few
breaks in the clouds this morning has allowed for additional
showers and thunderstorms to develop across the southern Coastal
Bend, up to the Victoria Crossroads. VFR conditions will prevail
for the rest of the afternoon. However, MVFR cigs are likely with
the passing of any heavy downpour or thunderstorm. Included TEMPO
groups at all sites through the evening hours to account for
ongoing convection. Activity will wane a bit after we lose daytime
heating but expect showers and thunderstorms to develop again
late tonight/early Wednesday morning closer to the coast and
spreading inland during the day. Ceilings are expected to drop to
MVFR overnight, mainly at CRP before VFR conditions return.
&&
.PREVIOUS DISCUSSION... /Issued 1028 AM CDT Tue Jun 19 2018/
DISCUSSION...
The biggest change this morning was to expand the Flash Flood
Watch to include Duval county. Radar estimates show totals ranging
from 2-4" across the eastern Brush Country. Depending on the
placement of the heaviest rainfall this afternoon and tonight, the
watch may be expanded to include Webb county but will hold off on
it for now.
The heaviest rainfall, so far this morning, has been observed
across Jim Wells. The Alice Airport was received just over 9
inches as of 10 am. There have been reports of road closures and
summer school closing across the area. We have seen additional
rainfall of 2-4" across much of South Texas and are still
expecting additional rainfall throughout the day and continue into
tomorrow.
Due to increasing winds across the nearshore waters, went ahead
and extended the Small Craft Advisory through this afternoon.
Conditions should begin to subside throughout the day over the
waters but will extend if needed.
PREVIOUS DISCUSSION... /Issued 642 AM CDT Tue Jun 19 2018/
DISCUSSION...
See .AVIATION discussion for 12Z TAFs.
AVIATION...
Convection on-going will last a few hours over the eastern
terminals, with mainly seeing showers but could have some thunder.
The first few hours of the forecast is based on current radar
trends, then generally going with a blend of persistence
(convection waning in the afternoon then develop later tonight
eastern terminals) as well as model omega fields. Once again,
should see mainly VFR conditions outside of thunder, with MVFR if
not IFR conditions with the heavier rains. Did include rain
overnight at KCRP and KVCT with no rainfall expected farther west
overnight (and VFR conditions). Generally am expecting east to
southeast winds today, more southeast during the late
morning/afternoon then backing overnight. Could have some variable
winds proximate or in convection.
PREVIOUS DISCUSSION... /Issued 419 AM CDT Tue Jun 19 2018/
SHORT TERM (Today through Wednesday)...
This will be short and sweet, given the on-going heavy rainfall in
portions of the area. Overall, the potential for heavy rainfall
will continue through Wednesday, with gradual lowering of rain
chances afterwards. Based on NWS QPF rainfall average amounts
through Wednesday, have issued a FFA (did that around 1 AM this
morning) for all but the western four counties in the CWA where
given the drier conditions the soils should be able to handle. FFA
is through Wednesday afternoon, and later shifts can decide if it
will be extended in time or in areal coverage. Could once again
see some 90s along the Rio Grande today as well as Wednesday,
perhaps a bit farther east given that the rain chances may begin
to diminish later in the afternoon. Overall, did a blend of raw
guidance, Superblend and short blend guidance for temperatures
today through Wednesday, nudging them up a degree or so over a
few areas for today and tonight.
Other things going on is the potential for high rip currents
through most of tonight. Have kept the Coastal Flood Advisory
too, and based on the expected rainfall amounts near the coast
through tonight, have decided to extend it for tonight. Reasoning
is that, given the minor tidal overflow combined with the heavy
rainfall near the coast, some access roads could become flooded
and possibly some people could be isolated and cut off. In short,
not the best of days to go to the beach today and tonight. Things
will get better with time so avoid going to the beach until things
settle down.
MARINE (Today through Wednesday)...
Based on the forecast wave heights and winds, have decided to end
the SCA for the nearshore by 15Z and for the offshore at 22Z.
Scattered to widespread rain and thunderstorms, mainly today and
diminishing later in the afternoon, but likely developing again
especially near, north and east of Port Aransas tonight. Rain
should taper off by late Wednesday.
LONG TERM (Wednesday night through Monday)...
Moderate to heavy rainfall will continue into Wednesday night, with
high moisture and the upper level low/inverted trough over the
region. Confidence though has gone down a bit in the amount of
showers/storms that will occur on Thursday. The GFS more quickly
shifts this system further south and west away from South Texas,
while the ECMWF keeps a closed low over the region and a surface
coastal trough over the region longer through Thursday morning
before also shifting to the southwest. Still anticipating rainfall
to occur on Thursday, but given discrepancies and lack of confidence
in how much moisture will still be over the region, have lowered
down to chance PoPs for the daytime on Thursday. Rainfall will
quickly tapper off Thursday night into Friday. Over the weekend
conditions will remain fairly dry, with only an isolated seabreeze
storm possible near the coastal areas.
More mildly warm temperatures will occur on Thursday with highs in
the mid 80s to low 90s. As rain clears the area temperatures will
begin to warm up again, with highs back in the 90s to near 100
degrees over the weekend into early next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 77 87 77 88 77 / 70 70 50 50 30
Victoria 77 85 75 89 75 / 80 80 50 50 30
Laredo 76 93 77 92 76 / 50 50 30 30 30
Alice 76 89 76 91 75 / 60 70 50 50 30
Rockport 78 85 79 87 79 / 80 80 50 50 30
Cotulla 75 92 76 94 75 / 50 50 30 20 20
Kingsville 77 89 77 90 77 / 60 70 50 50 30
Navy Corpus 80 86 79 86 80 / 80 80 50 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Wednesday afternoon For the following
zones: Aransas Islands...Bee...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Duval...
Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...Live Oak...Nueces Islands...Victoria.
High Rip Current Risk through late tonight For the following
zones: Aransas Islands...Calhoun Islands...Kleberg
Islands...Nueces Islands.
Coastal Flood Advisory until 7 AM CDT Wednesday For the
following zones: Aransas Islands...Calhoun Islands...
Kleberg Islands...Nueces Islands.
GM...Small Craft Advisory until 5 PM CDT this afternoon For the
following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
&&
TC/95...AVIATIONHazardous weather outlook, Jun 19, 10:33 AM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 1033 AM CDT Tue Jun 19 2018 TXZ229>234-239>247-342>347-442-443-447-201545- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 1033 AM CDT Tue Jun 19 2018 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight A Flash Flood Watch is in effect through Wednesday afternoon for the eastern portions of South Texas, including Duval, Jim Wells and Live Oak County and all counties east. Scattered thunderstorms can be expected today and tonight. There is a high risk of rip currents through tonight over gulf- facing beaches. A Coastal Flood Advisory is in effect through tonight for gulf facing beaches due to the higher than normal period swells combining with excessive rainfall near the coast. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Numerous to widespread thunderstorms with locally heavy rainfall will persist through Wednesday. A Flash Flood Watch is in effect through Wednesday afternoon. The Flash Flood Watch may be extended beyond Wednesday afternoon, or farther west during this time. The areal coverage of thunderstorm activity will gradually decrease Wednesday afternoon through the end of the week. There is a moderate risk of dangerous rip currents Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay reports of heavy rainfall and flooding. Use hashtags #ccspotter and #txwx GMZ230-235-250-255-270-275-201545- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1033 AM CDT Tue Jun 19 2018 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Small Craft Advisory conditions are expected for the Gulf waters through this afternoon. Thunderstorms today will produce heavy rainfall reducing visibility, with thunderstorm chances decreasing in the afternoon but returning overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Numerous to widespread thunderstorms with locally heavy rainfall will persist through Wednesday. The areal coverage of thunderstorm activity will gradually decrease Wednesday afternoon through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. TC
In the hours before
Local storm report, Jun 19, 11:04 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1104 AM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 5 NE O'DONNELL PLACE 28.50N 97.27W
06/19/2018 M7.49 INCH GOLIAD TX LOCAL OFFICIAL
TEXAS WATER DEVELOPMENT BOARD SITE AT DUKE RANCH 24 HR
TOTAL...WITH 7.10 INCHES HAVING FALLEN IN THE LAST 12
HOURS
&&
EVENT NUMBER CRP1800106
HARTLocal storm report, Jun 19, 11:08 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1108 AM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HEAVY RAIN 7 SSE BEN BOLT 27.55N 98.03W
06/19/2018 M7.86 INCH KLEBERG TX AWOS
12 HR RAINFALL TOTAL AT KIKG AWOS WITH RAIN STILL
FALLING AT TIMES
&&
EVENT NUMBER CRP1800107
HARTLocal storm report, Jun 19, 11:15 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1115 AM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM HEAVY RAIN 7 SW PREMONT 27.29N 98.20W
06/19/2018 M11.00 INCH JIM WELLS TX COCORAHS
RAIN GAUGE OVERFLOWING. PICTURES AND VIDEO SUBMITTED OF
SIGNIFICANT FLOODING SOUTHWEST OF PREMONT
&&
EVENT NUMBER CRP1800108
HARTLocal storm report, Jun 19, 11:29 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1129 AM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM MARINE TSTM WIND 44 SE MATAGORDA ISLAND 27.84N 96.01W
06/19/2018 M49 MPH GMZ275 TX AWOS
BRAZOS PLATFORM AWOS MEASURED A GUST TO 43 KNOTS.
&&
EVENT NUMBER CRP1800109
TINSLEYLocal storm report, Jun 19, 11:42 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1142 AM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD ORANGE GROVE 27.96N 97.94W
06/19/2018 JIM WELLS TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTS THAT SIGNIFICANT STREET
FLOODING CONTINUES TO OCCUR ACROSS ORANGE GROVE
1141 AM HEAVY RAIN ORANGE GROVE 27.96N 97.94W
06/19/2018 M7.50 INCH JIM WELLS TX EMERGENCY MNGR
&&
EVENT NUMBER CRP1800110
EVENT NUMBER CRP1800111
HARTLocal storm report, Jun 19, 2:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
202 PM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HEAVY RAIN 10 N ALICE 27.90N 98.07W
06/19/2018 M6.11 INCH JIM WELLS TX COCORAHS
&&
EVENT NUMBER CRP1800112
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:42 PM CDT | Areal Flood Advisory | CRP | Nueces, San Patricio | 2 hr |
| Jun 19, 12:52 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 3 hr |
| Jun 19, 1:12 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 6 more | 66 hr |
| Jun 19, 2:02 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio | 3 hr |
| Jun 19, 2:24 AM CDT | Flash Flood Warning | CRP | Bee, Goliad | 3 hr |
| Jun 19, 2:38 AM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| Jun 19, 3:58 AM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| Jun 19, 5:00 AM CDT | Flash Flood Warning | CRP | Refugio | 2 hr |
| Jun 19, 5:34 AM CDT | Flash Flood Warning | CRP | Goliad | 116 min |
| Jun 19, 5:42 AM CDT | Areal Flood Advisory | CRP | Duval | 2 hr |
| Jun 19, 5:45 AM CDT | River Flood Warning | CRP | Bee | 57 hr |
| Jun 19, 5:49 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg | 2 hr |
| Jun 19, 6:26 AM CDT | Flash Flood Warning | CRP | Nueces | 2 hr |
| Jun 19, 7:01 AM CDT | Flash Flood Warning | CRP | Refugio | 3 hr |
| Jun 19, 7:27 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Kleberg | 3 hr |
| Jun 19, 7:58 AM CDT | Flash Flood Warning | CRP | Goliad | 2 hr |
| Jun 19, 8:04 AM CDT | Areal Flood Advisory | CRP | Bee | 116 min |
| Jun 19, 9:17 AM CDT | Special Marine Warning | CRP | 43 min | |
| Jun 19, 9:39 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, Kleberg | 2 hr |
| Jun 19, 10:12 AM CDT | Areal Flood Warning | CRP | Refugio | 2 hr |
| Jun 19, 10:49 AM CDT | River Flood Warning | CRP | Refugio | 4 days |
| Jun 19, 11:59 AM CDT | Areal Flood Warning | CRP | Duval, Jim Wells, Kleberg | 2 hr |
| Jun 19, 12:40 PM CDT | Areal Flood Advisory | CRP | Nueces, San Patricio | 65 min |
| Jun 19, 1:07 PM CDT | Areal Flood Advisory | CRP | Bee | 3 hr |
| Jun 19, 1:52 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 113 min |
| Jun 19, 2:45 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 2 hr |
| Jun 19, 3:40 PM CDT | Areal Flood Advisory | CRP | Nueces, San Patricio | 2 hr |
| Jun 19, 5:04 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio, San Patricio | 3 hr |
| Jun 19, 5:59 PM CDT | Flash Flood Warning | CRP | Refugio, San Patricio | 3 hr |
| Jun 19, 6:09 PM CDT | Areal Flood Advisory | CRP | Live Oak, McMullen | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.